# SDR 2011F00091

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 39,681 hours, 32,267 cycles
- Engine: Pwa JT8D219
- System (JASC): 2200 · Auto Flight System
- Part: Instrument Panel
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, CREW REPORTED, LOST BOTH NR1 AND NR2 DFGC.  NO AUTO PILOT,  NO AUTO THROTTLES,  NO FLIGHT DIRECTORS.  DISPATCH WAS ADVISED, ADVISED AND REROUTED ACFT FOR REPAIRS.
